# SDR CA121220003

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8AS
- Aircraft time: 35,688 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60752
- Condition: Sheared
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CREW`S PREFLIGHT CHECKS, IT WAS DISCOVERED THAT THE L1 FORWARD CABIN DOOR GUIDE ARM ROD END WAS SHEARED OFF.  THE ACFT WAS TAKEN OUT OF SERVICE UNTIL THE ROD END WAS REPLACED.
